# SDR SIMA20130428003

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 33,244 hours, 30,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND UPPER SIDEWALL EMERGENCY EXIT LIGHT AT SEAT12BC NOT WORKING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W REMOVED RIGHT SIDEWALL EMERGENCY EXIT LOCATOR SIGN.  CLEANED ELECTRICAL CONNECTIONS AND RE-INSTALLED.  LIGHT WORKS NORMALLY IAW EMB-145 AMM 33-50-14.  OPC IAW EMB-145 AMM 33-50-0.  THE AIRCRAFT RETURNED TO SERVICE.
